# SDR 06FDEA03350

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B BORE FOUND   CORRODED.  CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03 PG.442-444. ORIGINAL THK 1.187" FINAL 1.257" MAX ALLOWABLE 1.220". BUSHING   FABRICATED AND INSTALLED AS PER EA 1-5750-104706. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
